Full Text: PDF
Received July 24, 2017; Accepted September 13, 2017; Published September 26, 2017.
Abstract. The authors prove some random fixed point theorems for the sum of a weakly-strongly continuous random operator and an expansive random operator in Banach spaces. They also establish a random multivalued version of a Krasnosel’skii type fixed point theorem for the sum B+G, where B is a linear or nonlinear random operator and G is a random multivalued operator. They apply their results to a random fractional integral inclusion. A result for systems is also given. Their results extend previous ones in the literature.
How to Cite this Article:
John R. Graef, Johnny Henderson, Abdelghani Ouahab, Some Krasnosel’skii type random fixed point theorems, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 46, pp. 1-34.